To the integrability of the system of two coupled nonlinear Schrödinger equations

V. E. Zakharov, E. I. Schulman

Research output: Contribution to journalArticlepeer-review

181 Scopus citations
Original languageEnglish (US)
Pages (from-to)270-274
Number of pages5
JournalPhysica D: Nonlinear Phenomena
Volume4
Issue number2
DOIs
StatePublished - Jan 1982
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Condensed Matter Physics
  • Applied Mathematics

Cite this